# SDR ASAA1057531

- Difficulty date: March 13, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 11,459 hours, 3,376 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 1603
- Condition: Defective
- Location: Cabin Temp
- Part time: 48,235 hours, 25,087 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN "RECALL" IS SELECTED "ZONE TEMP" IS ANNUNCIATED ON THE OVERHEAD PANEL.  QRH PROCEDURE WAS FOLLOWED THE TEMP DID NOT INCREASE WHEN THE MASTER CAUTION WAS SELECTED.  ALL WAS RESET UNTIL "RECALL" WAS RE-SELECTED DUCT TEMP DID NOT INCREASE DURING THIS PROCESS.  NR 2 TEMP CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT.  REPLACED FLT DECK TRIM AIR VALVE P/N 398908 3 S/N 1603.  GROUND VERIFICATION SUCCESSFUL.
